It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Heidi on November 07, 2000 at 16:05:28:

In Reply to: Re: ACCUTANE...give up??? posted by John on November 06, 2000 at 04:14:06:

John,
I'm so very glad that my message helped you and has given you hope. Believe me, I KNOW how hard all this crap is! Just remember to not get discouraged. What kept me going was 3 things. 1) I know of a few people who have been on Accutane and have wonderful skin now. If it worked for them, why wouldn't it work for me?
2) My dermatologist said that it has helped everybody she's prescribed it to-hundreds of people. Some people do need to take Accutane more than once for desired results, but many only need to take it once. It just depends.
3) The pharmacist where I pick up my prescriptions said he's never seen it NOT work on anyone.
I'm very happy with my results after 14 weeks. I'm a little more than 1/2 done. It took me at least 11-12 weeks to really show improvement so if you started in September, you still need to give it at LEAST a good month!

John you're in my prayers and I wish you all the best! Don't give up-it takes awhile but it's worth it! One of the reasons it takes so long to work is because it is slowly killing your oil glands. That's why your skin gets so dry. Without oil, acne can't develope. That's why it works so well. I hope all of this has helped you and made you feel better. (It made me feel better writing this to you!)
Oh and I'm on 40 mg two times a day. (40 mg in morning, 40 mg at night.)

Bye! Heidi


Follow Ups

All times are GMT -7. The time now is 09:21 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!